# SDR SWAA2025052374331

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 18,037 hours, 8,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBD FLT ATTD FLASHLIGHT TEST LIGHT NOT FLASHING <[01] R&R`ED FWD FLIGHT OUTBD FLT ATTD FLASHLIGHT BATTERY PER MM 25-64-00. OPS GOOD.
